# SDR IPXA11168772

- Difficulty date: August 16, 2011
- Submitted: August 19, 2011
- Operation: Air carrier
- Aircraft: N151UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0834
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Condition: Overserviced
- Location: Nr1
- Stage of operation: CR
- How discovered: O
- Nature of condition: W, J
- Precautionary procedure: O

## Discrepancy

ECAM ADV MESSAGE ON ACFT ELECT PAGE IDG NR 1 TEMP WAS FLASHING GREEN WITH TEMPS VARIABLE FROM 158C TO 182C IDG FAULT LIGHT NOT ILLUMINATED.  NR 2 IDG, OPS NORMAL WITH OUTLET TEMP 102C - 112C. GEN OFF LIGHT ILLUM AS EXPECTED IAW DISC GEN MEL DIVERSION.  FOUND NR 1 IDG OVERSERVICED.  RESERVICED IAW MM 12-13-24. OPS CHECKED GOOD.
